Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 53, NWS Birmingham, AL

June 6, 2014Lowndes County, Montgomery County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 6, 2014, 6:27 PM CDT for Lowndes County, Montgomery County, Alabama. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2014, 6:27 PM CDT (23:27 UTC)
Expired
Jun 6, 2014, 7:15 PM CDT
In force
48 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Lowndes County, AL, Montgomery County, AL

The radar

The Maxwell AFB radar (KMXX), 71 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 6:30 PM CDTTSTM WND DMGLowndesboro, ALSEVERAL TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 11:51 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.5 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2014-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1535 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2014-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1535 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
868 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

083 
WUUS54 KBMX 062327
SVRBMX
ALC085-101-070015-
/O.NEW.KBMX.SV.W.0053.140606T2327Z-140607T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
627 PM CDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...
  SOUTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 715 PM CDT

* AT 626 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES EAST OF
  LOWNDESBORO...OR 7 MILES NORTHEAST OF HAYNEVILLE...AND MOVING
  SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HAYNEVILLE...MEADVILLE...DANNELLY FIELD...HOPE HULL...PINTLALA...
  SNOWDOUN...DAVENPORT AND SPRAGUE.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 151 THROUGH 164...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN BIRMINGHAM.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3198 8631 3205 8631 3204 8640 3225 8670
      3237 8656 3237 8654 3234 8653 3234 8650
      3236 8648 3209 8608 3196 8626 3196 8629
TIME...MOT...LOC 2327Z 310DEG 27KT 3227 8652

$$

75

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:29 PM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Jun 6, 3:29 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
329 PM CDT FRI JUN 6 2014

.DISCUSSION...

COVERAGE OF SCATTERED THUNDERSTORMS HAS INCREASED OVER THE LAST
COUPLE HOURS ACROSS NORTH CENTRAL ALABAMA...AND WATCHING SEVERAL
MULTICELL CLUSTERS ACROSS PORTIONS OF THE AREA. THIS ACTIVITY WILL
MOVE TO THE EAST SOUTHEAST...BUT ADDITIONAL STORMS ARE DEVELOPING
AND BECOMING ORGANIZED UPSTREAM. THESE STORMS WILL POSE A THREAT
OF DAMAGING WINDS AND FREQUENT LIGHTNING. LOOK TO GRAPHICASTS FOR
MORE NEAR TERM UPDATES THIS AFTERNOON AND EVENING.

THERE IS SOME UNCERTAINTY AS TO WHETHER THE MCS OVER EASTERN
ARKANSAS PUSHES EASTWARD MAINTAINING STRENGTH BEFORE IT REACHES
CENTRAL ALABAMA LATER TODAY. LATEST SATELLITE TRENDS SHOWS
LIGHTNING ACTIVITY AND COLDEST CLOUD TOPS PUSHING MORE IN A NNE
DIRECTION...TOWARD THE OHIO RIVER VALLEY. AHEAD OF THE
MCS...CONVECTION IS DEVELOPING IN A NORTH TO SOUTH ORIENTED LINE
ALONG THE MISSISSIPPI RIVER FROM MEMPHIS INTO NW LOUISIANA. THE
AIRMASS ACROSS CENTRAL MISSISSIPPI HAS NOT SEEN MUCH ACTIVITY
TODAY AND IS QUITE UNSTABLE. EXPECT THIS ACTIVITY TO BECOME THE
FOCUS AS IT MOVES EASTWARD THROUGH THE AFTERNOON AND EVENING...AND
CONTINUE TO POSE A THREAT OF SEVERE STORMS ACROSS CENTRAL ALABAMA.

FOR THE WEEKEND...THE MID LEVEL RIDGE AXIS SLIGHTLY AMPLIFIES
ACROSS THE AREA TOMORROW...KEEPING SHORT WAVE IMPULSES TO OUR
NORTH. AIRMASS WILL BE UNSTABLE AND EXPECT AFTERNOON STORMS TO
DEVELOP...BUT WITH LESS ORGANIZATION THAN TODAY. A FEW STRONG
STORMS WILL BE POSSIBLE...BUT COVERAGE WILL BE LOWER. ON
SUNDAY...MID LEVEL FLOW DEAMPLIFIES AND HEIGHTS FALL. SURFACE LOW
SHIFTING ACROSS THE OHIO RIVER VALLEY WILL DROP A FRONT SOUTHWARD
THROUGH THE TENNESSEE RIVER VALLEY...PROVIDING A FOCUS FOR
CONVECTION ACROSS CENTRAL ALABAMA. STRONG STORMS WILL AGAIN BE
POSSIBLE.

MODELS ARE IN FAIR AGREEMENT THROUGH THE EXTENDED FORECAST. A WEAK
UPPER LEVEL RIDGE WILL MOVE ACROSS CENTRAL ALABAMA ON MONDAY...WITH
WESTERLY WINDS TURNING MORE SOUTHERLY BY TUESDAY. DIURNALLY DRIVEN
CONVECTION WILL BE POSSIBLE BOTH AFTERNOONS...AS TYPICALLY IS THE
CASE DURING THE SUMMER. AN UPPER LEVEL TROUGH WILL APPROACH THE AREA
OVERNIGHT TUESDAY AND INTO WEDNESDAY. MODELS AGREE THAT THE TROUGH
WILL HANG AROUND FOR THE REMAINDER OF THE EXTENDED...WITH SLIGHTLY
HIGHER CHANCES FOR PRECIPITATION THEN WHAT IS CONSIDERED NORMAL
FOR SUMMER. ALTHOUGH THERE IS MODEL CONSISTENCY...WILL KEEP
CHANCE POPS IN THE FORECAST...GIVEN THE LACK OF DEEP LAYER
MOISTURE. TEMPERATURES DURING THE EXTENDED WILL START OFF SLIGHTLY
ABOVE NORMAL AND THEN TREND DOWNWARD WITH THE UPPER TROUGH MOVING
INTO THE AREA.

14/73

&&

.AVIATION...
18Z TAF DISCUSSION.

CONVECTION IS GETTING GOING MUCH EARLIER TODAY MUCH IN THANKS TO
LESS CLOUD COVER EARLY ON DURING THE MORNING...ALLOWING THINGS TO
HEAT UP QUICKER AND CONVECTION TO COMMENCE. LESS CHANCES AT
MGM/TOI EARLY ON BUT ACTIVITY SHOULD PROGRESS SOUTHWARD DURING THE
AFTERNOON. A FEW STORMS COULD GET STRONG BY LATE AFTERNOON.

NOTE: SOME MISSING DATA AT MGM...BUT SHOULD BE TEMPORARY AS TECHS
ARE WORKING ON EQUIPMENT AT THIS TIME.

08/MK

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     67  88  68  88  67 /  50  40  30  50  30
ANNISTON    68  88  70  87  70 /  50  40  30  40  30
BIRMINGHAM  71  89  72  89  70 /  40  40  30  40  30
TUSCALOOSA  71  91  72  91  70 /  30  40  20  40  20
CALERA      70  89  71  89  70 /  40  40  20  40  20
AUBURN      69  87  70  86  69 /  60  30  30  40  20
MONTGOMERY  71  91  72  91  71 /  40  40  20  40  20
TROY        70  90  71  90  70 /  60  40  20  40  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 6, 6:08 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
608 PM CDT FRI JUN 6 2014

ALZ011>015-017>050-072315-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
608 PM CDT FRI JUN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE SOUTHERN TWO
THIRDS OF CENTRAL ALABAMA THROUGH AROUND 10 PM...GENERALLY SOUTH
OF A VERNON TO BIRMINGHAM TO WEDOWEE LINE...AS A STATIONARY
FRONTAL BOUNDARY MEANDERS ACROSS CENTRAL ALABAMA. DAMAGING
WINDS...LARGE HAIL...AND LOCALIZED FLOODING WILL BE THE THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED TONIGHT.

08

In the hours before

Local storm report, Jun 6, 5:32 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
532 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     TSTM WND DMG     1 NE TALLASSEE          32.55N 85.87W
06/06/2014                   TALLAPOOSA         AL   EMERGENCY MNGR

            POWERLINES WERE REPORTED DOWN ALONG NOTASULGA ROAD IN
            EAST TALLASSEE.

&&

JTALLEY
Special weather statement, Jun 6, 5:50 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
550 PM CDT FRI JUN 6 2014

ALZ043-044-062330-
ELMORE AL-MONTGOMERY AL-
550 PM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONTGOMERY AND
SOUTHERN ELMORE COUNTIES UNTIL 630 PM CDT...

AT 548 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BLUE RIDGE...OR NEAR WETUMPKA...MOVING SOUTHEAST AT
10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BLUE RIDGE...
  BOYLSTON...
  MONTGOMERY ZOO...
  EMERALD MOUNTAIN...
  GUNTER AIR FORCE BASE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3234 8625 3255 8636 3262 8616 3236 8599
      3234 8599 3234 8598 3233 8597
TIME...MOT...LOC 2248Z 337DEG 9KT 3250 8622

56
Local storm report, Jun 6, 5:56 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
556 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             4 SE CLANTON            32.81N 86.58W
06/06/2014  E1.00 INCH       CHILTON            AL   EMERGENCY MNGR

&&

JTALLEY
Special weather statement, Jun 6, 6:02 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
602 PM CDT FRI JUN 6 2014

ALZ041-043-062345-
AUTAUGA AL-ELMORE AL-
602 PM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR AUTAUGA AND WESTERN ELMORE
COUNTIES UNTIL 645 PM CDT...

AT 601 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MARBURY TO BILLINGSLEY...
AND MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  MILLBROOK...
  PRATTVILLE...
  MARBURY...
  BILLINGSLEY...
  VIDA JUNCTION...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3266 8691 3266 8672 3271 8671 3271 8641
      3275 8641 3275 8639 3249 8627 3247 8630
      3249 8631 3247 8631 3243 8632 3241 8678
TIME...MOT...LOC 2302Z 332DEG 26KT 3272 8646 3267 8674

56
Special weather statement, Jun 6, 6:09 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
609 PM CDT FRI JUN 6 2014

ALZ031-032-070000-
GREENE AL-HALE AL-
609 PM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HALE AND SOUTHEASTERN
GREENE COUNTIES UNTIL 700 PM CDT...

AT 606 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR WALDEN QUARTERS...OR 10 MILES SOUTH OF EUTAW...
MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  GREENSBORO...
  WEDGEWORTH...
  SAWYERVILLE...
  DUFFYS BEND...
  GREENSBORO MUNICIPAL AIRPORT...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3282 8789 3278 8747 3266 8747 3265 8752
      3252 8753 3260 8784 3262 8786 3262 8789
      3262 8791 3263 8792 3263 8796
TIME...MOT...LOC 2309Z 283DEG 19KT 3270 8781

56
Special weather statement, Jun 6, 6:15 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
615 PM CDT FRI JUN 6 2014

ALZ023-032>035-070000-
BIBB AL-CHILTON AL-HALE AL-PERRY AL-TUSCALOOSA AL-
615 PM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TUSCALOOSA...
PERRY...EASTERN HALE...WESTERN CHILTON AND BIBB COUNTIES UNTIL 700 PM
CDT...

AT 612 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM LAKE VIEW TO EOLINE TO
GREENSBORO...AND MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  BRENT...
  CENTREVILLE...
  MARION...
  WOODSTOCK...
  EOLINE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3301 8736 3336 8720 3332 8718 3324 8703
      3317 8702 3316 8697 3308 8695 3305 8689
      3307 8688 3307 8675 3304 8672 3267 8688
      3266 8701 3272 8702 3260 8704 3257 8708
      3249 8711 3248 8735 3274 8769
TIME...MOT...LOC 2315Z 312DEG 25KT 3325 8714 3295 8727
          3274 8753

56

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:37 PM CDTSpecial Weather StatementBMXSt. Clair23 min
Jun 6, 2:31 PM CDTSevere Thunderstorm WarningBMXBlount59 min
Jun 6, 3:07 PM CDTSpecial Weather StatementBMXCalhoun23 min
Jun 6, 3:13 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne47 min
Jun 6, 3:24 PM CDTSpecial Weather StatementBMXSt. Clair36 min
Jun 6, 3:29 PM CDTAreal Flood AdvisoryBMXCalhoun, Etowah2 hr
Jun 6, 3:31 PM CDTSevere Thunderstorm WarningBMXBlount, Calhoun, Jefferson, St. Clair, Talladega42 min
Jun 6, 3:44 PM CDTSpecial Weather StatementBMXWalker31 min
Jun 6, 4:07 PM CDTSpecial Weather StatementBMXTallapoosa38 min
Jun 6, 4:11 PM CDTSpecial Weather StatementBMXJefferson64 min
Jun 6, 4:28 PM CDTSevere Thunderstorm WarningBMXElmore, Macon, Tallapoosa47 min
Jun 6, 4:34 PM CDTSevere Thunderstorm WarningBMXBibb, Jefferson, Shelby, Tuscaloosa41 min
Jun 6, 4:58 PM CDTSevere Thunderstorm WarningBMXBullock, Macon47 min
Jun 6, 5:09 PM CDTSpecial Weather StatementBMXTuscaloosa51 min
Jun 6, 5:13 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Pickens, Tuscaloosa62 min
Jun 6, 5:17 PM CDTSpecial Weather StatementBMXChilton43 min
Jun 6, 5:36 PM CDTSevere Thunderstorm WarningBMXChilton39 min
Jun 6, 5:37 PM CDTAreal Flood AdvisoryBMXBibb, Chilton, Fayette, Greene, Hale, Jefferson and 5 more3 hr
Jun 6, 5:50 PM CDTSpecial Weather StatementBMXElmore40 min
Jun 6, 6:02 PM CDTSpecial Weather StatementBMXAutauga43 min
Jun 6, 6:09 PM CDTSpecial Weather StatementBMXHale51 min
Jun 6, 6:15 PM CDTSpecial Weather StatementBMXBibb, Hale, Perry45 min
Jun 6, 6:34 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Macon, Montgomery41 min
Jun 6, 6:39 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Dallas, Perry51 min
Jun 6, 6:44 PM CDTAreal Flood AdvisoryBMXAutauga, Bullock, Elmore, Lowndes, Macon, Montgomery and 2 more3 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.